Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Neurological side effects


12-14-2013, 07:13 PM   #1
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Neurological side effects

So I don't know what to do, I have exhausted my options and need to be on Remicade but as with the other biologics it's driving me nuts. My fingers and toes tingle like crazy and get numb and painful.

I hope it's not permanent neurological damage but I don't know what else to do.
01-15-2014, 01:48 PM   #2
Wilder
 
Join Date: Apr 2013
Location: Birmingham, Alabama
I can relate No Guts No Glory. I stopped Humira and later Cimzia due to tremendous body pain after infusion, but Remicade causes all the same problems. Iíve been able to reduce the severity of the pain by about 50% using premedications (H1 and H2 inhibitors 7-10 days prior), but have not been able to eliminate it. Hope you find some solutions!

Last edited by Wilder; 01-16-2014 at 11:24 AM.
01-26-2014, 10:08 PM   #3
courtney422
 
courtney422's Avatar
 
Join Date: Jan 2014

My Support Groups:
There's a condition where you get tingles in your extremities when they get cold - especially wet cold. Your fingers & your toes get so cold that they tingle??? Look it up on WebMD - I have it - but I can never remember what it's called.... they can't do much for it.... except tell you to wear gloves or hand warmers.... it's just another fun side effect. :-)
01-28-2014, 11:36 PM   #4
Essieluv
Senior Member
 
Essieluv's Avatar
Those side effects led me to stop Cimzia. I understand where you are coming from here. I know this is stretching it a bit, but have you ever thought about Stelara? I know it is similar to Remi and Cimzia, but just throwing it out there for you. I really hope you can get a handle on this soon!
__________________
Meds that failed me: Remicade, Humira, Cimzia, Entocort.

Waiting for a cure!
01-28-2014, 11:51 PM   #5
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Essie it seems to happen on all the biologics for me so I'm not sure Stelara would be different. Also my insurance didn't want to cover Stelara, we looked into it about 8 months ago.
01-29-2014, 12:06 AM   #6
Essieluv
Senior Member
 
Essieluv's Avatar
Uggh, that stinks about your insurance. I'm not cut out for biologics, either, it appears. My doctor told me that I am banned from trying another one because I've had such bad reactions. You've already tried 6mp, right?

Have you tried resting your bowel with ENT or TPN? I know that is usually just a temporary fix, but it might be worth a shot... I've also heard that IVIG (Intravenous immunoglobulin) therapy has been helpful for Crohn's, but it's pretty serious and I don't think insurance would be happy about it.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Neurological side effects
Thread Tools


All times are GMT -5. The time now is 10:02 AM.
Copyright 2006-2017 Crohnsforum.com